# SDR SIMA201101801

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 20,685 hours, 17,528 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Stuck
- Location: Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4264 THE CREW ELECTED TO ABORT THE LOW SPEED TAKEOFF DUE TO DEICE FLUID ON THE WINDSHIELD AND UNABLE TO USE THE WIPER TO CLEAR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  UNSTUCK WIPER BLADE AND PERFORMED OPERATIONAL TEST OF WINDSHIELD WIPER SYSTEM IAW EMB140 AMM 30-41-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
